MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS SYMBOTEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS SYMBOTEX; MESH, SURGICAL, POLYMERIC
Model Number SYM8OS
Medical Device Problem Codes Material Erosion (1214); Migration or Expulsion of Device (1395); Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Adhesion(s) (1695); Erosion (1750); Emotional Changes (1831); Fistula (1862); Unspecified Infection (1930); Inflammation (1932); Pain (1994); Perforation (2001); Scar Tissue (2060); Injury (2348); Weight Changes (2607); Fluid Discharge (2686); No Code Available (3191); Unspecified Tissue Injury (4559); Decreased Appetite (4569); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of incarcerated incisional ventral hernia.It was reported that after implant, the patient experienced infection, drainage, fistula, erosion, severe pain, loss of appetite and weight loss.The device had been used with ventralex hernia mesh 5950007, lot# huya1210.Post-operative patient treatment included surgical revision.The patient has ongoing medical issues including the need for future medical treatment.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of incarcerated incisional ventral hernia.It was reported that after implant, the patient experienced infection, drainage, fistula, erosion, severe pain, loss of appetite, inflammation, bowel injury, adhesions, mesh migration, failure of mesh, scarring, mental pain, permanent impairment, loss of enjoyment of life, defective mesh, and weight loss.Post-operative patient treatment included surgical revision, resection of fistula, cecal vault repair, mesh intervention surgery, and resection of infected mesh.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: a4, b5, h6(patient codes), additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of incarcerated incisional ventral hernia.It was reported that after implant, the patient experienced infection, drainage, fistula, erosion, severe pain, loss of appetite, inflammation, bowel injury, adhesions, mesh migration, failure of mesh, scarring, mental pain, permanent impairment, loss of enjoyment of life, defective mesh, perforation, and weight loss.Post-operative patient treatment included surgical revision, resection of fistula, cecal vault repair, mesh revision surgery, and hernia repair with new mesh.Concomitant device: ventralex hernia mesh 5950007, lot# huya1210.

Brand Name
SYMBOTEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
5920 longbow drive
8200 coral sea st ne
mounds view,mn, CO 55112
7635265677
MDR Report Key8123215
Report Number9615742-2018-02639
Device Sequence Number16206103
Product Code FTL
UDI-Device Identifier10884521190627
UDI-Public10884521190627
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K142908
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2016
Device Model NumberSYM8OS
Device Catalogue NumberSYM8OS
Device Lot NumberPNL0142X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/07/2018
Supplement Date Received by Manufacturer12/30/2019
11/06/2019
02/09/2022
07/17/2024
Initial Report FDA Received Date12/02/2018
Supplement Report FDA Received Date01/16/2020
03/05/2020
03/09/2022
07/24/2024
Date Device Manufactured11/30/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VENTRALEX HERNIA MESH 5950007(LOT# HUYA1210)
Outcome Attributed to Adverse Event Required Intervention; Other; Disability;
Patient SexMale
Patient Weight78 KG